# SDR ASOA99095

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMRGENCY CEILING LIGHTING SYSTEM BULB.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE. (X)
